# SDR 03FDEA00151

- Difficulty date: February 20, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,088 hours, 15,622 cycles
- Engine: Pwa JT8D17
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER LEADING EDGE FLAPS LIGHT REMAINED ILLUMINATED ON CLIMBOUT AFTER SELECTED FLAPS 2.   SECOND OFFICER AUX PANEL SHOWED SLAT 7 AMBER LIGHT ILLUMINATED. QRH  PROCEDURES CONDUCTED UNSUCCESSFULLY. FLAPS EXTENDED NORMALLY IN ALL OTHER POSITIONS.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR. IAW  M/M 27-81-032-4. OPS. AND LEAK CHECKS NORMAL.
